• Anyone have issues with their knees? I was in great shape before I was diagnosed now my knees/legs are restless and hurt. Is this common?

    Asked by spratt8687 on Wednesday, September 26, 2012

    Anyone have issues with their knees? I was in great shape before I was diagnosed now my knees/legs are restless and hurt. Is this common?

    6 Answers from the Community

    6 answers
    • FreeBird's Avatar
      FreeBird

      Dad had bone and joint pain following injections of Neupogen or Neulasta.

      over 4 years ago
    • wvgal68's Avatar
      wvgal68

      Are you in treatment now? I found while I was on Ifosfomide, I had issues with restless legs. I didn't relate it to Neulasta, though it could have been.

      over 4 years ago
    • GregP_WN's Avatar
      GregP_WN

      I have had issues like that, I have heard it called restless leg syndrome. Don't know if it's the same or not. I would lay in bed and my legs twitch, or I had to rub them together. That problem has been gone for awhile, that was probably 10 years ago. Maybe yours will run it's course too. I was 28 when diagnosed the first time, then again a year later.
      Hope your doing well

      over 4 years ago
    • candy's Avatar
      candy

      I have problems with my knees and feet and I think alot of it has to do with the Neupogen and Neulasta injections. The only thing that helps a little is stretching your legs early in the morning to get you started. Good luck.

      over 4 years ago
    • teddyfuzz's Avatar
      teddyfuzz

      Are you receiving Neulasta shots? Those made all of my joints hurt. Hang in there sister. It will eventually get better!!

      over 4 years ago
    • Lirasgirl33's Avatar
      Lirasgirl33

      Yes it's common. If not caused by treatment it is caused by the injections taken to bump up white blood counts, Neulasta and Neupogen. Just always make sure to keep record of all the side effects you feel and make sure you inform your doctor that you are experiencing it. A lot of times the docs can give you medicine to manage the effects.

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more hodgkin disease questions.  Also, don't forget to check out our Hodgkin Disease page.